Adverse drug reaction pattern in hospitalised children of a South Indian teaching hospital [4]

S. Ghosh, L.D. Acharya, P.G.M. Rao, N.M. Nair, S. Palaian

Research output: Contribution to journalArticle

Original languageEnglish
JournalJournal of Pharmacy Practice and Research
Volume36
Issue number3
Publication statusPublished - 2006

Cite this

@article{5b368b9a9c024f7daef37fab0cadb81b,
title = "Adverse drug reaction pattern in hospitalised children of a South Indian teaching hospital [4]",
author = "S. Ghosh and L.D. Acharya and P.G.M. Rao and N.M. Nair and S. Palaian",
note = "Export Date: 10 November 2017 CODEN: JPPRB Correspondence Address: Ghosh, S.; Ranbaxy Research Labs., Gurgaon, India Chemicals/CAS: acetylsalicylic acid, 493-53-8, 50-78-2, 53663-74-4, 53664-49-6, 63781-77-1; asparaginase, 9015-68-3; cotrimoxazole, 8064-90-2; erythromycin, 114-07-8, 70536-18-4; prednisolone, 50-24-8; vincristine, 57-22-7 References: Gonzalez-Martin, G., Caraoca, C.M., Paris, E., Adverse drug reactions (ADR 8) in hospitalized pediatric patients (1998) Int J Clin Pharmacol Ther, 36, pp. 530-533; (2006) The Use of the WHO-UMC System for Standardised Case Causality Assessment, , www.who-umc.org/graphics/4409.pdf, Accessed 20 July. Available from; Hartwig, S.C., Siegel, J., Schneider, P.J., Preventability and severity assessment in reporting adverse drug reactions (1992) Am J Hosp Pharm, 49, pp. 2229-2232; Dharnidharha, V.R., Kanoth, P.N., Anand, P., Adverse drug reactions in paediatrics with a study of in-hospital intensive surveillance (1993) Indian J Pediatr, 30, pp. 745-751; Kushwaha, K.P., Verma, R.B., Singh, Y.D., Rathi, A.K., Surveillance of drug induced disease in children (1994) Indian J Pediatr, 61, pp. 357-365",
year = "2006",
language = "English",
volume = "36",
journal = "Journal of Pharmacy Practice and Research",
issn = "1445-937X",
publisher = "Society of Hospital Pharmacists of Australia",
number = "3",

}

Adverse drug reaction pattern in hospitalised children of a South Indian teaching hospital [4]. / Ghosh, S.; Acharya, L.D.; Rao, P.G.M.; Nair, N.M.; Palaian, S.

In: Journal of Pharmacy Practice and Research, Vol. 36, No. 3, 2006.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Adverse drug reaction pattern in hospitalised children of a South Indian teaching hospital [4]

AU - Ghosh, S.

AU - Acharya, L.D.

AU - Rao, P.G.M.

AU - Nair, N.M.

AU - Palaian, S.

N1 - Export Date: 10 November 2017 CODEN: JPPRB Correspondence Address: Ghosh, S.; Ranbaxy Research Labs., Gurgaon, India Chemicals/CAS: acetylsalicylic acid, 493-53-8, 50-78-2, 53663-74-4, 53664-49-6, 63781-77-1; asparaginase, 9015-68-3; cotrimoxazole, 8064-90-2; erythromycin, 114-07-8, 70536-18-4; prednisolone, 50-24-8; vincristine, 57-22-7 References: Gonzalez-Martin, G., Caraoca, C.M., Paris, E., Adverse drug reactions (ADR 8) in hospitalized pediatric patients (1998) Int J Clin Pharmacol Ther, 36, pp. 530-533; (2006) The Use of the WHO-UMC System for Standardised Case Causality Assessment, , www.who-umc.org/graphics/4409.pdf, Accessed 20 July. Available from; Hartwig, S.C., Siegel, J., Schneider, P.J., Preventability and severity assessment in reporting adverse drug reactions (1992) Am J Hosp Pharm, 49, pp. 2229-2232; Dharnidharha, V.R., Kanoth, P.N., Anand, P., Adverse drug reactions in paediatrics with a study of in-hospital intensive surveillance (1993) Indian J Pediatr, 30, pp. 745-751; Kushwaha, K.P., Verma, R.B., Singh, Y.D., Rathi, A.K., Surveillance of drug induced disease in children (1994) Indian J Pediatr, 61, pp. 357-365

PY - 2006

Y1 - 2006

M3 - Article

VL - 36

JO - Journal of Pharmacy Practice and Research

JF - Journal of Pharmacy Practice and Research

SN - 1445-937X

IS - 3

ER -